MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2022-254226

Медицинская библиотека · BMJ case reports · 2023

Antiepileptic drug-induced severe granulomatous interstitial nephritis.

Aggarwal Sunita, Garg Chetan, Kumar Shanu, Singh Ranvijay

Клинический случайСтатьяПеревод в очереди

Аннотация

Granulomatous interstitial nephritis (GIN) is a type of tubulointerstitial nephritis characterised by tubulointerstitial infiltration of mononuclear cells and eosinophils. It accounts for about 6% of all tubulointerstitial nephritis and is detected in ∼0.5%-0.9% of all renal biopsies. GIN has been linked to several antibiotics, non steroidal anti-inflammatory drugs (NSAIDs), and granulomatous disorders like tuberculosis and sarcoidosis but is rarely reported with anti-epileptic medications like phenytoin and levetiracetam. We present a case report of a man in his early 20's with previously normal renal function who developed GIN following levetiracetam and phenytoin consumption for 7 years. After withdrawal of the causative drug and starting steroid therapy, his kidney function gradually improved. In cases of GIN, medication history is important in the evaluation of aetiology.

Для цитирования: Aggarwal Sunita, Garg Chetan, Kumar Shanu, Singh Ranvijay. Antiepileptic drug-induced severe granulomatous interstitial nephritis.. BMJ case reports. 2023. DOI: 10.1136/bcr-2022-254226.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.